# SDR FDEA202405300751

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63117
- Aircraft time: 6,375 hours, 3,180 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 2 Slat
- Part time: 6,375 hours, 3,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #2, UPPER WEDGE, EXTERNAL SURFACE WITH 4 DENTS LOCATED AT 38.5" OF INBOARD   FRAME OF SLAT AND 5" OF TE APPROX. SLAT #2, UPPER WEDGE, EXTERNAL SURFACE WAS REPAIRED IAW B767 SRM 57-43-02-2R PAG 1-2   NOTE B AND SRM 51-70-10-2R REP 4 FIG 201 (SHEET 1) PAG 150-151,164 REV 88 DEC 15/2023
